# SDR COMA0210023

- Difficulty date: May 31, 2002
- Submitted: June 4, 2002
- Operation: Air carrier
- Aircraft: N267CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120259
- Aircraft time: 23,732 hours, 24,910 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 5005 ONE EMERGENCY FLOOR LIGHT AT ROW 8 IS INOP.DEFERRED MAINT PER MEL.
